# SDR GAIA9959

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6812
- Make and model: Boeing 727223
- Aircraft serial: 19487
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Part number: 65175711
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REF LOG SHEET 1591-30, DURING CLIMB-OUT OF FLIGHT KHA 717 FROM OKC TO MCI, THE RED GEAR LIGHT ON THE FORWARD INSTRUMENT PANEL, AND THE AMBER NOSE GEAR LIGHT ON THE FLIGHT ENGINEER'S PANEL BOTH ILLUMINATED WHEN THE AIRCRAFT REACHED AND EXCEEDED 250 KNOTS IAS WITH THE GEAR HANDLE IN THE UP POSITION.  THE CREW RECYCLED THE GEAR IAW KHA B727 OPERATIONS MANUAL. THE PROBLEM REMAINED.  THE CREW RETURNED TO OKC AND MADE SAFE LANDING WITHOUT FURTHER INCIDENTS.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THE FORWARD NOSE GEAR DOOR MECHANISM WAS OUT OF ADJUSTMENT.  THE DOOR MECHANISM WAS ADJUSTED IAW AA 727 MM 32-30.  AN OPERATIONAL CHECK WAS PERFORMED ON THE SYSTEM WHICH RESULTED IN NO FURTHER PROBLEMS.  THE AIRCRAFT
